# SDR ARWA20030503

- Difficulty date: May 13, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 77,569 hours, 26,072 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 2587909903
- Part serial: 7022470A
- Condition: Failed
- Location: Attitude
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAIN'S ATTITUDE INDICATOR FAILED, TAKE OFF ABORTED.  REMOVED & REPLACED NR 1 VG OPS CK GOOD IAW DC8 MM 34-25-0 , REMOVED AND REPLACED NR 1 INSTRUMENT AMPLIFIER RACK AND NR 1 HORIZON INDICATOR OPS CHECKED GOOD IAW DC8 MM 34-5-0.
